| Model Number |
DIU600 |
| Medical Device Problem Codes |
Break (1069); Contamination (1120)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information: section a-2 patient age/date of birth: unknown/asked information was not provided.Section a-3a patient sex: unknown/asked information was not provided.Section a-3b patient gender: unknown/asked information was not provided.Section a-4 patient weight: unknown/asked information was not provided.Section a-5 patient ethnicity: unknown/asked information was not provided.Section a-6 patient race: unknown/asked information was not provided.Section d-6a date implanted: not applicable as there is no indication the iol was implanted.Section d-6b date explanted: not applicable as there is no indication the iol was implanted; therefore, not explanted.Section h-3 device evaluated by manufacturer: the complaint device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch report will be filed.Attempts were made to contact the customer account requesting additional information regarding complaint however, to date no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
Notch was taken out of perspective during the injection of the diu600 model intraocular lens (iol), which was resolved by removing a piece of free silicone with irrigation/aspiration (i/a).Balanced salt solution (bss) was used in the injector.There was no patient harm.No further information is available.
Additional Manufacturer Narrative
Corrected data: in review, it was noticed that an incorrect verbiage for "d6a & d6b" was inadvertently used in section h11 of the initial mdr report.It was also noted that field "d10" was inadvertently left blank in the initial mdr report; therefore, the information has been corrected in this supplemental mdr report as indicated below: section d6a: if implanted, give date: unknown, information not provided.Section d6b: if explanted, give date: unknown, information not provided.Section d10: concomitant medical products: balanced salt solution (bss).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.